# SDR SWAA2022090246537

- Difficulty date: August 26, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 19,871 hours, 9,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Intercostal
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL AT FLAP DEFLECTION RIB ATTACH POINT INTERCOSTAL CRACKED ON OUTBOARD END. / [01] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-02;INSTALLED FASTENERS PER SRM 51-40-02.
